MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 12IN 10-0 D/A TG160-4; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 12IN 10-0 D/A TG160-4; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 7707G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information was requested and not available: lot reported: kk039, is invalid.Please clarify? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and suture was used.The suture kept falling apart in the middle of a procedure.There were no patient consequences reported.There is no additional information available at this time.
 
Additional Manufacturer Narrative
((b)(4).Additional information: the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.

Brand Name
ETHLN BLK 12IN 10-0 D/A TG160-4
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8110097
Report Number2210968-2018-77372
Device Sequence Number1732640
Product Code GAR
UDI-Device Identifier10705031010468
UDI-Public10705031010468
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number7707G
Device Lot NumberKKK039
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date01/07/2019
Patient Sequence Number1